# SDR 2017FA0000550

- Difficulty date: August 3, 2017
- Submitted: November 8, 2017
- Operation: General aviation
- Aircraft: N4948A
- Make and model: Cessna T310R
- Aircraft serial: 310R1410
- Engine: Cont TSIO520EB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 99100023
- Part serial: 3467
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT ATTEMPTED TO RETRACT GEAR, GEAR MOTOR CIRCUIT BREAKER TRIPPED.  PILOT WAS ABLE TO SELECT GEAR DOWN AND PUSHED CIRCUIT BREAKER, GEAR EXTENDED AN LOCKED BEFORE CIRCUIT BREAKER TRIPPED AGAIN.  UNEVENTFUL LANDING.  TROUBLESHOT THE SYSTEM, FOUND GEAR MOTOR DRAWING EXCESSIVE AMPERAGE.  REPLACED MOTOR AND PERFORMED GEAR RIG IAW MM.
